# SDR 04FDEA02942

- Difficulty date: October 16, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75131
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER STRINGER (S13) END FOUND CRACKED AT INSIDE ACCESS PANEL 535BT.  LEFT HAND WING UPPER STRINGER (S13) SLOT OUT CRACKED AREA AT   STRINGER END AS PER SRM 57-20-00 FIG 10 VOL I AND INSTALLED REPAIRED ANGLES AS PER SRM 51-33-01 VOL II  AND SRM 57-20-00 FIG 10 VOL I.
